# SDR ASOA2018111385316

- Difficulty date: November 8, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 34,300 hours, 20,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "EMERGENCY LIGHT OVER FA JUMPSEAT NOT WORKING". MX REMOVED AND REPLACED EMERGENCY EXIT WARNING SIGN OVER FA JUMPSEAT. A/C WAS APPROVED FOR RETURN TO SERVICE.
